# SDR AALA972061

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VARIOUS LEVELS OF CORROSION ON T-ANGLE AT FLOOR LINE.  REMOVED AND REPLACED FULL WIDTH OF T-ANGLE WITH WET SEALANT PER AARD 51-10-00-1.  (M)
